# SDR AU510001598

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Part number: STA18095
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE-BODY STATION 1809.5 BULKHEAD RT FORWARD OUTER CHORD CRACKED IN LOWER FORWARD HOLE.  FOUND DURING INSPECTION IAW AD/B767/146 AMDT2 AND AAES AD ER NO B76-53-36F.
